# SDR UALA2012051102731

- Difficulty date: May 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,641 hours, 13,406 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 65
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH HYD ON, RIGHT INBOARD AILERON BANGING AND SHAKING ACFT.  REPLACED RIGHT 3R SCM, TEST PASSED.
